What is Sinuclear?
Sinuclear Capsule is used for Cold, Congestion, Headache, Ear pain, Flu, Toothache and other conditions. Sinuclear Capsule may also be used for purposes not listed in this medication guide.
Sinuclear Capsule contains Paracetamol and Phenylpropanolamine as active ingredients.
Sinuclear Capsule works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; stimulating alpha-adrenergic receptors which produce vasoconstriction and reduces tissue edema and nasal congestion;
Pharmacare manufactures Sinuclear Capsule.
Sinuclear Capsule Uses
Sinuclear Capsule is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Ear pain
- Joint pain
- Periods pain
- Appetite suppressor
Sinuclear Capsule Working, Mechanism of Action and Pharmacology
Sinuclear Capsule improves the patient's condition by performing the following functions:
Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Stimulating alpha-adrenergic receptors which produce vasoconstriction and reduces tissue edema and nasal congestion.
Sinuclear Capsule - Composition and Active Ingredients
Sinuclear Capsule is composed of the following active ingredients (salts)
- Paracetamol - 325Mg
- Phenylpropanolamine - 18Mg
Sinuclear Capsule - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Sinuclear Capsule. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious.
Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Feeling of sickness
- Skin reddening
- Allergic reactions
- Shortness of breath
- Swollen facial features
- Liver damage
Sinuclear Capsule - Precautions & How to Use
Before using Sinuclear Capsule, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition.
Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid its continuous use for longer than 3 months
- Avoid using it if allergic to paracetamol
- Do not take paracetamol if you consume alcoholic beverages every day
- Do not use it longer than 3-5 days
- Use it only in acute conditions
- Use it sparingly in all patients especially in infants, children and cardiac patients
Sinuclear Capsule - Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Sinuclear Capsule may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions. Sinuclear Capsule may interact with the following drugs and products:
Sinuclear Capsule - Contraindications
Hypersensitivity to Sinuclear Capsule is a contraindication. In addition, Sinuclear Capsule should not be used if you have the following conditions:
- Hepatic impairment
- Intestinal obstruction